# SDR SWAA2024062597988

- Difficulty date: June 4, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 12,240 hours, 5,854 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867 Lbl12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 19) AFT CARGO. STA 867; LBL 12; LAV BULKHEAD SUPPORT ATTACH BRACKET IS CRACKED AT CARGO FLOOR; FLOOR LINE<[01] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-D00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)] TAG: A242574 P/N: 149A8109U114;[02] COMPLETE AUDIT C/W
